On the Continuity of Efficient Solution Mappings in Portfolio Optimization
Jia Liu and
Hongyu Yang ()
Additional contact information
Jia Liu: Faculty of Science, Civil Aviation Flight University of China, Guanghan 618307, China
Hongyu Yang: Faculty of Science, Civil Aviation Flight University of China, Guanghan 618307, China
Mathematics, 2025, vol. 13, issue 23, 1-24
Abstract:
This paper investigates the stability of a portfolio optimization model. After obtaining explicit analytical expressions for the sets of efficient and weakly efficient portfolios and analyzing their structural characteristics, we developed a corresponding framework for stability analysis. Through this framework, we observed that the stability of the solution set mappings, including outer-semicontinuity, inner-semicontinuity and Lipschitz continuity, is closely related to the ranking of the assets’ expected returns. This understanding enables a shift in stability assessment from traditional numerical simulation towards algebraic verification of asset parameters, potentially offering a more effective approach for stability analysis in this class of models.
Keywords: multicriteria optimization; portfolio selection; semicontinuity; Lipschitz continuity (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/13/23/3793/pdf (application/pdf)
https://www.mdpi.com/2227-7390/13/23/3793/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:13:y:2025:i:23:p:3793-:d:1803421
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().